# SDR ASOA201100126

- Difficulty date: January 18, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 17,342 hours, 15,888 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O COCKPIT FLASHLIGHT BROKEN.  R & R F/O COCKPIT FLASHLIGHT IAW AMM 25-60-00.  OK FOR SERVICE.
